# SDR AALA20140303003

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 72,951 hours, 38,171 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT HAND HOLE, 4TH HOLE BELOW STATION ZFS 52.267 ELONGATED.  INSTALLED BUSHING & STRAP REPAIR IAW DRAWING SG09550005.
